# SDR AALA202403118041

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 39,012 hours, 15,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMALL ROUND METAL PIECE CAME LOOSE FROM 2R DOOR ARMING MECHANISM, F/A REPORTS THE 2R DOOR ARMING MECHANISM IS LOOSE. PROPERLY INSTALLED SET PIECE OF L2 DOOR ARMING MECHANISM
